# SDR A6WA200540175

- Difficulty date: May 17, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 3,780 hours, 3,369 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB FLAP LOWER SKIN HAS A DENT 2 INCHES X 2.5 INCHES AND .077 INCH DEEP.  DENT IS 24 INCHES FROM IB EDGE AND 2 INCHES FROM TRAILING EDGE.  REPAIRED RT IB FLAP LOWER SKIN BY INSTALLING FLUSH REPAIR IAW BRAS EO.  (K)
